# SDR IXXA0200080S

- Difficulty date: July 2, 2002
- Submitted: December 3, 2002
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 83,050 hours, 32,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 83,050 hours, 32,673 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE FUSELAGE SEAM LONGERON 11L F/S 1620. REMOVED CORROSION, SEALED AREA, IAW THE DOUGLAS SRM.
